Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields
Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 129-132
Cet article a éte moissonné depuis la source Math-Net.Ru
For random fields with a discrete parameter we obtain an estimate of the rate of convergence in the central limit theorem. Relative to the random fields we assume a certain condition of $m$-dependence to be satisfied.
@article{MZM_1975_17_1_a15,
author = {N. N. Leonenko},
title = {Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields},
journal = {Matemati\v{c}eskie zametki},
pages = {129--132},
year = {1975},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a15/}
}
N. N. Leonenko. Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields. Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 129-132. http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a15/